# SDR VNAA2010110100001

- Difficulty date: November 1, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 16,306 hours, 16,937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE LEFT PACK HI TEMP AMBER MESSAGE ON AFTER TAKEOFF.  AIRCRAFT DIVERTED TO CHO AND LANDED WITHOUT INCIDENT.  USING THE AIRCRAFT MAINTENANCE MANUALS THE SYSTEM WAS INSPECTED AND NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
